The Canadian journal of statistics = La revue canadienne de statistique.

Saved in:
Bibliographic Details
Uniform title:Canadian journal of statistics (Online)
Imprint:Montreal : Statistical Science Association of Canada, 1973-
Subject:Mathematical statistics -- Periodicals.
Statistics as Topic.
Statistique mathématique -- Périodiques.
Mathematical statistics.
Canada -- Statistiques -- Périodiques.
Electronic journals.
Ressource Internet (Descripteur de forme)
Périodique électronique (Descripteur de forme)
Statistique mathématique.
Format: E-Resource Journal
URL for this record:
Related Items:Print version, 1973-2015: Canadian journal of statistics
Hidden Bibliographic Details
Varying Form of Title:Revue canadienne de statistique
Other authors / contributors:Statistical Science Association of Canada.
Statistical Society of Canada.
Frequency:Quarterly, 1982-
Two issues yearly, 1973-1981
Date / volume:Vol. 1, no. 1 (1973)-
Notes:Published by: Statistical Society of Canada, 1977- ; published at: Ottawa, Sept. 1984-
Title from cover (JSTOR, viewed Apr. 14, 2006).
Restrictions unspecified
Electronic reproduction. [Place of publication not identified] : HathiTrust Digital Library, 2010.
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002.
Includes some text in French; summaries in English and French.
digitized 2010 HathiTrust Digital Library committed to preserve
Latest issue consulted: Vol. 30, no. 4 (Dec. 2002) (JSTOR, viewed Apr. 14, 2006).
Other form:Print version, 1973-2015: Canadian journal of statistics 0319-5724